# SDR 03FDEA00078

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 62,106 hours, 42,612 cycles
- Engine: Pwa JT15D1
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Part number: W462A4220
- Condition: Chafed
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE CONTROL, ACTIVATED IN FLIGHT (FL290) RESET, REACTIVATED, THEN ALARM SILENCED.  ZONE 6 LIGHT REMAINED ON.  DECLARED AN EMERGENCY AND LANDED.  ALARM ACTIVATED FOUR TO SIX MORE TIMES DURING RECOVERY.  NO SMOKE OR FUMES WERE DETECTED AT ANYTIME.  DUE TO PREVIOUS NOTE ON JAN. 27 ABOUT WIRE BUNDLE RESTING ON SCREW (GROUND STUD) REMOVED WIRE W462-A42-20 BETWEEN D3828 AND D5370.  INSPECTED WIRE FOR DEFECTS WITH NO DEFECTS NOTED.  INSTALLED NEW WIRE FROM D3828 PIN 12 AND D5370 PIN 11 IAW MFG SWPM 20-10-11 AND 727-200 WDM 26-16-01.  CARGO SMOKE TEST NORMAL, IAW B727-200 MM 26-16-001-5.
